advertisement
Question
Posted by: kathy | 2007/08/08

INJECTION CONTRACEPTIVE

Does the injection contraceptive have any side-effects

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, have a look under Contraception on this site for more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kasandra | 2007/08/08

i was on the 2 month injection for a few years, it was great no pms or anything, int he beginnign didnt really gain weight, depends on your eating and how active you are, when you go for it the first 2 days you do feel a bit funny, and after awhile I do feel a bit aggressive and cause my body dont go through all the cycles and get enough estrogene I feel like a robot sometimes with no emotions, but that is only after taking it for years. Its is a good option esp if you suffer from hectic periods.

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement